Hello and thanks for using the website today. I will be happy to help you today.
I'm sorry you are not feeling well today following the ingestion of MDMA (or other substance). The drug (if MDMA) is thought to have a half life of 8 hours (the time it takes for the drug to be half as effective) and at this point, most all of the 'feelings' you get from the drug will have diminished...however, other side effects can last much longer. I think in your particular case, since you are unsure of what you took and now you are unable to keep any fluids down, I would go ahead and seek medical attention before you put your body through any more stress. Ingesting these drugs are very risky (as you know) so please be very careful with this and don't try it again. I won't lecture you on how dangerous, I just want you to re-think doing this again. :-) Stay safe!
It has been a pleasure helping you today. Please click "Accept" if our conversation has been helpful. If I can help you further, please reply. If not, thank you for using JustAnswer.com and hope you will use the service again soon.